# SDR DXTA2009041303592

- Difficulty date: April 11, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N608QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605308
- Aircraft time: 6,146 hours, 4,909 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT WINDSHIELD FAULT ANNUCIATOR ILLUMINATED IN FLIGHT.  AFTER RESETTING WINDSHIELD HEAT SWITCH IAW CHECKLIST, THE ANNUNCIATOR CAME BACK ON AND AN APPROXIMATE 8 INCH CRACK APPEARED IN LWR CORNER OF WINDSHIELD.  FOUND INNER PANE OF CO-PILOT'S WINDSHIELD SHORTED & CRACKED.  REMOVED & REPLACED CO-PILOT'S WINDSHIELD.  C/W FUNCTIONAL CHECKS IAW CHAPTER 30.  C/W RETORQUE AFTER 12 HOURS & EDGE SEALED.  REINSTALLED RAIN BONNET & SEALED IAW MM 56-11-00
